# SDR ZZDA2010310

- Difficulty date: June 27, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N328AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR RETRACTED NORMALLY ON TAKEOFF, HOWEVER WHEN LANDING GEAR LEVER WAS PLACED IN THE 'OFF' POSITION, THE LANDING GEAR EXTENDED.  SUBSEQUENT GEAR RETRACTION WAS NORMAL.  JACKED AIRCRAFT AND PERFORMED MAIN LANDING GEAR OPERATIONAL TEST IAW MM 32-32-00.  COULD NOT DUPLICATE PROBLEM.  RETRACTED GEAR AND PLACED HANDLE IN THE 'OFF' POSITION WITH NO ABNORMALITIES FOUND.  OPS CHECK GOOD.  OK FOR SERVICE.
